# SDR CALA2011032400182

- Difficulty date: February 8, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 46,866 hours, 6,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T521710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1222-1351 RBL 88.5 SEAT TRACK CORROSION FOUND.  CABIN STA 1222-1351 RBL 88.5 SEAT TRACK CORROSION BLEND OUT D:0. 038" W:0.8" L:2.5" OUT OF SRM 53-00-52 ALLOWABLE DAMAGE FIG 101 LIMIT AND SEAT TRACK REPAIRED AS PER ECRA 5320-02010 AT STA 1219 TO STA 1417 WORKING DETAIL REFER NRC 200-0357 (5303981).
